• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Could some one please help?

C

coffeeaddict15

New member
Joined
Mar 5, 2015
Messages
1
Hi people, I'm new here, and new to posting on forums, not something ive really done before, so lets see how this goes.

I've had depression for as long as I can remember, I was given citalopram a few years ago, and I over dosed on the whole box. I never went back to see the DR. as I didn't want to be judged for my actions. Any ways, after loosing countless jobs, failed relationships and endless turmoil within myself, ranging from panic attacks to attempting suicide many times, It finally clicked that I need help, and that I am normal, I'm just ill.

So two days ago I went to the DR. and told her how I felt and that I would also like some Ritalin for my ADHD. She prescribed me with Fluoxetine 20mg a day, and referred me for a physc assessment for my ADHD. I've started taking them, and yesterday I was manic, I felt so good, I was buzzing! Life was great, I was optimistic, and I felt like I could do anything! Today I woke up, took my tablet and I feel so tired, I've been having weird dreams, and then I cant remember if its reality or dreams. I keep thinking i'm seeing things, and at the present moment I feel really anxious. I don't drink, I smoke tobacco, but no other substance apart from the Fluoxetine is in my system. I don't feel real if that makes sense. I have no sex drive, no anger, no sadness, but no happiness either. I just feel ''wrong'', so I don't know where to go or what to do, could someone help piece this all together for me? How did you feel on anti depressants, and will these side effects pass? Also what can I do to help me feel normal?

Confused 20YR old male. :low:
 
*autumn*

*autumn*

ACCOUNT CLOSED
Joined
Nov 1, 2014
Messages
3,652
Location
here
Welcome to the forum coffeeaddict15 :)

You mention that you experience "no happiness" either, but previously you referred to feeling "so good" you were "buzzing".
This in itself is positive. :cool:

They're normal reactions to your system adjusting to the chemical presence and the (side)effects should pass.

I hope this doesn't sound patronising and I'm sure you're aware that it's important not to abuse the medication and take it the same time each day.


I have been taking anti-depressants for just over a year and recently had them increased.
Before i had them increased i felt unable to cope, overwhelmed and emotionally drained; a couple of days ago I had thoughts of suicide and now I am in a different space again.

It's great you have recognised that your job scenario, previous relationships and "endless turmoil" have led up to this point.

With regards to helping yourself feel normal, what are your hobbies and interests?

This forum is a great, supportive place to be.

Best wishes to you.

AutumnalSprinkles
 
Thread starter Similar threads Forum Replies Date
Fairy Lucretia Depression Forum 20
Fairy Lucretia Depression Forum 8
M Depression Forum 4
K Depression Forum 4
Brokenmirror Depression Forum 25
Top